Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



From gas dynamics to pressureless gas dynamics

Author: Jean-François Coulombel
Journal: Proc. Amer. Math. Soc. 134 (2006), 683-688
MSC (2000): Primary 35L45, 76N15; Secondary 35Q35
Published electronically: October 17, 2005
MathSciNet review: 2180884
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the convergence of solutions of the compressible Euler equations towards solutions of the pressureless gas dynamics system, when the pressure tends to 0. The goal is to prove accurate uniform bounds for particular solutions of the Euler equations.

References [Enhancements On Off] (What's this?)

  • 1. T. Goudon and S. Junca.
    Vanishing pressure in gas dynamics equations.
    Z. Angew. Math. Phys., 51(1):143-148, 2000. MR 1745295 (2000k:76113)
  • 2. M. Grassin.
    Global smooth solutions to Euler equations for a perfect gas.
    Indiana Univ. Math. J., 47(4):1397-1432, 1998. MR 1687130 (2000d:76100)
  • 3. T. Makino, S. Ukai, and S. Kawashima.
    Sur la solution à support compact de l'équation d'Euler compressible.
    Japan J. Appl. Math., 3(2):249-257, 1986. MR 0899222 (88g:35159)
  • 4. F. Poupaud.
    Global smooth solutions of some quasi-linear hyperbolic systems with large data.
    Ann. Fac. Sci. Toulouse Math. (6), 8(4):649-659, 1999. MR 1815159 (2002a:35134)
  • 5. D. Serre.
    Solutions classiques globales des équations d'Euler pour un fluide parfait compressible.
    Ann. Inst. Fourier (Grenoble), 47(1):139-153, 1997. MR 1437182 (98a:35108)
  • 6. Y. B. Zeldovich.
    Gravitational instability: an approximate theory for large density perturbations.
    Astron. Astroph., 5:84-89, 1970.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35L45, 76N15, 35Q35

Retrieve articles in all journals with MSC (2000): 35L45, 76N15, 35Q35

Additional Information

Jean-François Coulombel
Affiliation: CNRS & Université de Lille 1, UFR de Mathématiques, Cité Scientifique, 59655 Villeneuve d’Ascq Cedex, France

Keywords: Euler equations, pressureless gases, smooth solutions
Received by editor(s): January 7, 2004
Published electronically: October 17, 2005
Communicated by: Suncica Canic
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society